Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Was off-balance and was leaning to left. Had headache, took aspirin. What could be the reason?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
For one whole day, I was so off-balance and was leaning to the left constantly. I only felt OK when I was sitting down, but I had a headache all day also. I took aspirins, thinking it may be a small stroke. My voice was normal and my grips on both sides were normal. I would say, I wasn't thinking exactly clearly, due to my off balance and the problem I had walking.
Posted Mon, 19 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 30 minutes later
Hi friend,
Welcome to Health Care Magic

You ought to see a doctor!
You need examination / and probably investigation...

     In Diabetic, the first thing to check should be the blood sugar!
     Being Hypertensive, if it is from getting up from bed, it may be from postural hypo-tension.. Did you check your BP – lying and standing?
     It can be from anaemia – what is your haemoglobin?

     The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - they have special tests to confirm or exclude the contribution of the ear.

     If the ear is excluded, you have to be followed up by a neurologist. / MRI may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.

     If there are no clues, you have to be investigated by a Cardiologist! EKG / HOLTER (24 to 48 hour ambulatory monitoring – for arrhythmia) / ECHOcardiogram (for clot) / TMT (Treadmill exercise ECG – for ischemia) / LABORATORY work-up – may all be necessary for further assessment and assistance.

The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care     
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor